# SDR COMA9860091

- Difficulty date: April 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N986CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7174
- System (JASC): 3080 · Ice Detection
- Part: Ice Detector
- Part number: 871BN32
- Condition: Defective
- Location: Nose Section
- Part time: 2,181 hours
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: C, D

## Discrepancy

DURING T/O ROLL AT STL ICE DETECTOR NR 1 WARNING ACTIVATED.  REPLACED THE NR 1 ICE DETECTOR.
